# SDR 249312

- Difficulty date: March 18, 2005
- Submitted: March 21, 2005
- Operation: Air carrier
- Aircraft: N158SD
- Make and model: Saab SF340A
- Aircraft serial: 158
- Aircraft time: 30,969 hours, 33,250 cycles
- Engine: Ge CT75A2
- Propeller: Rotol R3894123F25
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON 03-18-2005, APPROX 1700 (UTC), FLT 7886 SCE-IAD, AIRCRAFT N158SD DEPARTED SCE.  AT ROTATION SPEED CREW HAD OBSERVED A NOSE GEAR SHOWED UNSAFE.
